# SDR C1HA200685007

- Difficulty date: May 2, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- Aircraft time: 67,490 hours, 35,684 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CORROSION FLOORBEAM 344 LBL 48 TO RBL 12.  FOUND CORROSION OUT OF LIMIT IAW B727 SRM 53-10-1.  REMOVED DAMAGED AREA, FABBED UPPER CHORD FROM BAC 1505-29221 ANGLE FROM BAC 149-2831 IAW B727 SRM 53-10-2 FIG 7, ALODINE & PRIME IAW B727 SRM 51-10-2, INSTALLED PARTS IAW B727 SRM 53-10-8.
